# SDR QXEA2013022800435

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 14,128 hours, 15,092 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD RT SIDE EMERGENCY EXIT DOOR HANDLE COVER LOOSE.  RESECURED PLASTIC STRIP ON FWD EMERGENCY EXIT DOOR HANDLE COVER (BELOW "EMERGENCY PULL DOWN" SIGN), NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
